# SDR USAA2013082900022

- Difficulty date: August 20, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311283020201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION FOUND ON DUMMY RAIL BETWEEN FRAMES 13 TO 16, -Y81. REPLACED DUMMY RAIL IAW SRM 53-11-14, FIG 101 & 51-42-11.
